Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 28, NWS Corpus Christi, TX

November 20, 20094 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at Nov 20, 2009, 2:54 PM CST for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 20, 2009, 2:54 PM CST (20:54 UTC)
Expired
Nov 20, 2009, 5:45 PM CST
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Aransas County, TX, Calhoun County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 20, 11:32 AM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Nov 20, 11:32 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1132 AM CST FRI NOV 20 2009

.DISCUSSION...REFERENCE AVIATION SECTION BELOW.

&&

.AVIATION...WIDESPREAD MVFR CONDITIONS ANTICIPATED THIS AFTERNOON
WITH INTERMITTENT IFR CONDITIONS WHERE AIRPORT TERMINALS RECEIVE
BRIEF HEAVY RAINFALL. CONDITIONS WL SLOWLY IMPROVE BETWEEN 23-02Z
THIS EARLY EVENING AS SLIGHTLY DRIER AIR WORKS ITS WAY INTO SOUTH
TX AS WINDS BECOME OFFSHORE. THE MAIN EXCEPTION WL BE THE NORTHEAST
COASTAL BEND (VCT AREA) WHERE MVFR AND EVEN IFR CONDITIONS DUE TO
THE WIDESPREAD RAIN AND THUNDERSTORMS WL PERSIST THROUGH THE EARLY
EVENING. VFR CONDITIONS EXPECTED DURING THE MID AND LATE EVENING
HOURS. MVFR CONDITIONS DEVELOP ONCE AGAIN AFTER MIDNIGHT DUE TO
COOLING AIRMASS AND SATURATED SOIL CONDITIONS WHERE FOG IS
EXPECTED TO DEVELOP DURING THE PRE-DAWN HOURS UNTIL A COUPLE HOURS
AFTER SUNRISE. VFR CONDITIONS EXPECTED AFT 15Z SATURDAY WITH
DAYTIME HEATING AND A LIGHT NORTH WIND.

&&

.PREV DISCUSSION... /ISSUED 1003 AM CST FRI NOV 20 2009/

DISCUSSION...THE SOUTH TEXAS REGION WILL BE ON RECEIVING OF
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS TODAY. AREAS WEST
OF INTERSTATE 37 AND EAST OF HIGHWAY 16 WILL HAVE A BRIEF RESPITE
FROM THE SHOWERS FROM 16 TO 18Z. OTHERWISE...THE FIRST BATCH OF
SHOWERS THAT CAME IN EARLIER THIS MORNING ARE LINGERING NEAR THE
COASTAL COUNTIES AS WEAK SFC LOW HAS DEVELOPED ACROSS THE UPPER
RIO GRANDE VALLEY AND AS COASTAL TROF AMELIORATED. GOOD
CONVERGENCE CONTINUES OVER THE BRUSH COUNTRY WITH UPSTREAM FRONT
SOUTH OF UVALDE AND AFOREMENTIONED UPPER RGV SFC LOW. WITH
EXCELLENT MOISTURE IN PLACE...MODELS CONTINUE TO INDICATE ELEVATED
CONVECTION SWINGING IN EASTWARD FROM THE BRUSH COUNTY TO THE COAST
AS THE AFTERNOON PROGRESSES AS THE UPPER LOW/COLD POOL APPROACHES
THE REGION AND AS THE LLJ INCREASES TO 30 KNOTS. THE COASTAL
PLAINS...THE IMMEDIATE COAST AND THE VICTORIA CROSSROADS REGION
COULD SEE AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL THIS AFTERNOON.
WITH ANTECEDENT WET SOIL CONDITIONS...WILL CONTINUE THE FLASH
FLOOD WATCH FOR ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...
NUECES...REFUGIO...SAN PATRICIO...AND VICTORIA COUNTIES UNTIL 6
PM. WITH AMPLE CLOUD COVER AND INTERMITTENT RAIN...HIGH
TEMPERATURES WILL BE IN THE 70S. MADE MINOR CHANGES TO THE CURRENT
FCST TO KEEP WITH THE CURRENT WIND AND TEMPERATURE TRENDS.

MARINE...TIGHT GRADIENT ASSOCIATED WITH COASTAL TROF IN CONCERT
WITH STRENGTHENING LLJ WL KEEP STRONG ONSHORE FLOW THROUGH MID
AFTERNOON. FLOW BECOMES OFFSHORE THIS LATE AFTN/EVE AS THE SFC LOW
TRACKS NEWD AND USHERS IN COLD FRONT FROM THE NORTHWEST. SEAS HAVE
BUILT TO 8 TO 10 FT THIS MORNING AND WL BE SLOW TO COME DOWN TNT.
SMALL CRAFT ADVISORIES WL REMAIN IN EFFECT FOR THE SOUTHERN BAYS...
NEARSHORE AND OFFSHORE WATERS FOR MUCH OF THE SHORT TERM.

PREV DISCUSSION... /ISSUED 543 AM CST FRI NOV 20 2009/

DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR
MORE DETAILS.

AVIATION...WIDESPREAD MVFR CONDITIONS THIS MORNING WL SLOWLY
IMPROVE BY 20Z THIS AFTN AS SLIGHTLY DRIER AIR WORKS ITS WAY INTO
SOUTH TX. THE MAIN EXCEPTION WL BE THE NORTHEAST COASTAL BEND (VCT
AREA) WHERE MVFR AND EVEN IFR CONDITIONS DUE TO THE WIDESPREAD
RAIN AND THUNDERSTORMS WL PERSIST THROUGH MUCH OF THE DAY. MVFR
CONDITIONS WL REDEVELOP TNT AS THE BOUNDARY LAYER COOLS AND
BECOMES SATURATED DUE TO COOLER NORTH WINDS BEHIND A COLD FRONT.

PREV DISCUSSION... /ISSUED 352 AM CST FRI NOV 20 2009/

SHORT TERM (TODAY AND TONIGHT)...A STRONG S/WV MOVING THROUGH WEST
TX AND NRN MEXICO WL CONTINUE MOVING EWD TDA.  MEANWHILE...A
SUBTROPICAL JET WL REMAIN JUST TO OUR SOUTH IN A VERY FAVORABLE
LOCATION.  AS WARM AIR ADVECTION INCREASES AHEAD OF THIS APPROACHING
S/WV...ANOTHER JET STREAK WL DEVELOP ACROSS THE ARKLATEX RGN.  A JET
COUPLET WITH VERY STRONG UPR LVL DIFLUENCE/DIVERGENCE WL PREVAIL
THROUGH THE FIRST HALF OF TDA ACROSS THE ERN HALF OF THE CWA.  THIS
STRONG DYNAMICAL FORCING WL AID IN CYCLOGENESIS ALONG A WARM FRONT
WHICH CURRENTLY LIES BETWEEN PORT ARANSAS AND BUOY 42020.  STRONG
MOISTURE CONVERGENCE WL BE THE RESULT FOR THE ERN HALF OF THE CWA.
WITH DEEP MOISTURE ALREADY IN PLACE AND EXPECTED TO PEAK AROUND
1.8-2.0 INCHES...HEAVY RAIN WL BE THE RESULT.  THE CURRENT FLASH
FLOOD WATCH FOR THE EASTERN COASTAL BEND LOOKS VERY GOOD AND WL BE
CONTINUED.  AS THE SFC LOW TRACKS FROM SOUTH TX THROUGH THE WATERS
TDA...AN APPROACHING COLD FRONT WL ACCELERATE SEWD AND AID IN THE
BOUNDARY LYR FLOW BECOMING NORTHERLY.  THE BRUNT OF THE HEAVY
RAIN WL TRACK NEWD WITH THE SFC LOW.  AS A RESULT...WL LOWER POPS
FOR THE AFTN/EARLY EVENING TIMEFRAME AS DRIER AND MORE SUBSIDENT
AIR BEGINS TO AFFECT SOUTH TX FROM THE WEST.  CONVECTION BEHIND THE
FRONT ASSCTD WITH THE APPROACHING S/WV TROUGH AND COLD AIR ALOFT WL
STILL BE POSSIBLE THROUGH THE AFTN/EARLY EVENING HOURS.
HOWEVER...SUBSIDENCE WL REALLY TAKE HOLD FROM THE LATE EVENING
ONWARD THROUGH THE REMAINDER OF TNT AS DEEPENING NORTHWEST FLOW
TAKES HOLD.  WENT WITH A BLEND OF MOS TEMPS.  WIDESPREAD CATEGORICAL
POPS THROUGH 18Z...CATEGORICAL POPS OVER THE NERN AREAS/WATERS FROM
18-00Z WITH CHC/LKLY ELSEWHERE.

STRONG EASTERLY FLOW AND LARGE SEAS HAVE ALREADY BEGUN TO IMPACT
TIDAL LVLS.  TIDES WERE GENERALLY RUNNING BETWEEN 0.5 AND 1 FOOT ABV
NORMAL.  WITH HIGH TIDES NOT EXPECTED UNTIL THIS EVENING AND EARLY
SATURDAY MORNING...THE WINDS WL HAVE ALREADY BECOME NORTH TO
NORTHWEST AT THIS TIME.  THUS...THE IMPACT WL NOT BE AS MUCH AS IT
COULD HAVE BEEN.  THE NRN WATERS WL APPROACH 2 FT MSL BUT ARE
EXPECTED TO FALL SHORT.  SO NO COASTAL FLOOD ADVISORY IS EXPECTED AT
THIS TIME.

MARINE...CYCLOGENESIS OVER THE COASTAL WATERS WL KEEP A TIGHT
GRADIENT THROUGH THE EVENING HOURS.  STRONG ONSHORE FLOW WL
GRADUALLY BECOME OFFSHORE THIS AFTN/EVE AS THE SFC LOW TRACKS NEWD
AND USHERS IN A FAST APPROACHING COLD FRONT FROM THE NORTHWEST.
SEAS WL BUILD TO 8 TO 10 FT TDA AND WL BE SLOW TO COME DOWN TNT.
SMALL CRAFT ADVISORIES WL REMAIN IN EFFECT FOR THE NEARSHORE AND
OFFSHORE WATERS FOR MUCH OF THE FCST PD.

LONG TERM (SATURDAY THROUGH THURSDAY)...THE POTENT SHORT WAVE
WILL LIFT TO THE NE THROUGH SATURDAY WITH HIGH PRESSURE BLDG INTO
THE REGION IN ITS WAKE. DRIER AND COOLER CONDITIONS ALONG WITH
DIMINISHING WINDS ARE EXPECTED ON SATURDAY AS SFC HIGH SETTLES
ACROSS S TX. ONSHORE FLOW RESUMES BY SUNDAY WITH A GRADUAL
INCREASE IN TEMPS AND MOISTURE. BOTH THE ECMWF AND GFS ARE IN
PRETTY GOOD AGREEMENT WITH INCREASING THE MOISTURE THROUGH MONDAY
WITH A WEAK SFC TROF DVLPG ACROSS S TX AND LEADING TO A SLIGHT CHC
OF PRECIP. THE GFS IS FASTER WITH BRINGING THE NEXT SHORT WAVE
ACROSS THE PLAINS THAN THE ECMWF HOWEVER...BOTH MODELS SHOW A
COLD FRONT REACHING THE COAST BY 12Z TUE. THE MODELS ALSO SHOW A
BAGGY TROF TO THE SW OF OF TX WHICH WILL PROVIDE SOME WEAK UPPER
SUPPORT BUT WINDS ALOFT ARE NOT CONDUCIVE FOR PRECIP AND WITH THE
MAIN ENERGY FAR N...DO NOT WANT TO GO MORE THAN LOW CHC FOR TUE
WITH THE FRONT. MAIN FORCING LOOKS LIKE WILL BE WITH LOW LEVEL
CONVERGENCE ALONG THE FRONTAL BDRY. MODEL SOLNS BEGIN TO DIVERGE
BY MID WEEK AND THERE IS SOME UNCERTAINTY AS TO HOW LONG THE
CLOUDS/PRECIP REMAIN ACROSS S TX BEHIND THE FRONT. THE GFS KEEPS
LIGHT PRECIP ACROSS THE SRN CWA INTO WED WITH THE FRONT STALLING JUST
TO THE S. FOR NOW WENT WITH A SLIGHT CHC ACROSS THE SRN CWA FOR
TUE NIGHT INTO WED MORING THEN DRYING TAKES PLACE THROUGH WED
AFTERNOON INTO THU ALONG WITH COOLER TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  55  72  52  76  / 100  20  10  10  10
VICTORIA          72  53  69  47  74  / 100  40  10  10  10
LAREDO            77  55  77  53  79  /  80  10  10  10  10
ALICE             76  54  76  50  79  /  90  10  10  10  10
ROCKPORT          73  57  70  56  74  / 100  20  10  10  10
COTULLA           74  50  75  49  78  /  80  10  10  10  10
KINGSVILLE        77  54  76  50  77  / 100  10  10  10  10
NAVY CORPUS       76  58  71  54  75  / 100  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM CST SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS.

     SMALL CRAFT ADVISORY UNTIL 11 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

SC/70...SHORT TERM
JM/75...LONG TERM
Hazardous weather outlook, Nov 20, 5:17 AM CST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
517 AM CST FRI NOV 20 2009

GMZ230-235-250-255-270-275-TXZ229>234-239>247-211130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
517 AM CST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH WILL BE IN EFFECT ACROSS THE COASTAL BEND
TODAY. 2 TO 4 INCHES OF RAIN WITH ISOLATED AMOUNTS UP TO 6 INCHES
WILL BE POSSIBLE.

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH TONIGHT
ACROSS THE NEARSHORE AND OFFSHORE WATERS.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OFFSHORE WATERS TODAY. THE MAIN THREAT WOULD BE FROM STRONG WINDS
OR A BRIEF TORNADO.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO LARGE
SEAS AND STRONG ONSHORE FLOW. SWIMMING SHOULD NOT BE ATTEMPTED
TODAY DUE TO THE SERIOUS DANGER THAT RIP CURRENTS POSE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT IS EXPECTED TO MOVE THROUGH SOUTH TEXAS ON TUESDAY WITH
A CHANCE OF THUNDERSTORMS AHEAD AND ALONG THE COLD FRONT AND
POSSIBLE SMALL CRAFT ADVISORIES IN ITS WAKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Nov 20, 9:09 AM CST, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CST FRI NOV 20 2009

TXZ229-239-201600-
LA SALLE-WEBB-
909 AM CST FRI NOV 20 2009

...STRONG THUNDERSTORMS WERE AFFECTING LA SALLE AND WEBB COUNTIES...

AT 902 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS 12 MILES SOUTHWEST OF COTULLA TO 20
MILES NORTH OF COLUMBIA BRIDGE...MOVING EAST AT 20 MPH. THIS LINE OF
STORMS WILL AFFECT INTERSTATE 35 FROM CALLAGHAN TO COTULLA TO DILLEY
BETWEEN 920 AND 930 AM.

THIS LINE OF STORMS WILL BE NEAR...
  COTULLA BY 930 AM CST.
  ENCINAL BY 930 AM CST.
  5 MILES SOUTHWEST OF LOS ANGELES BY 1000 AM CST.

PEA SIZE HAIL...VERY HEAVY RAIN...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS LINE OF
STORMS.

TMT
Special weather statement, Nov 20, 10:06 AM CST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1006 AM CST FRI NOV 20 2009

TXZ239-201700-
WEBB-
1006 AM CST FRI NOV 20 2009

...STRONG THUNDERSTORMS WERE AFFECTING NORTHEAST WEBB COUNTY...

AT 1001 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF CALLAGHAN...OR 14 MILES SOUTH
OF ENCINAL...MOVING EAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED
15 MILES SOUTHEAST OF ENCINAL MOVING EAST AT 25 MPH.

PEA SIZE HAIL...PERIODS OF HEAVY RAIN...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

TMT
Local storm report, Nov 20, 11:38 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1138 AM CST FRI NOV 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      ROCKPORT                28.04N 97.05W
11/19/2009                   ARANSAS            TX   EMERGENCY MNGR

            ARANSAS COUNTY EMERGENCY MANAGER REPORTED MANY CITY
            STREETS FLOODED DURING THE EVENING AND OVERNIGHT HOURS.
            SEVERAL VEHICLES WERE STRANDED IN HIGH WATER INCLUDING A
            PATROL CAR. EIGHT HOMES WERE FLOODED WITH ONE HOME UP TO
            A FOOT DEEP NEAR THE INTERSECTION OF LINDEN AND LADY
            CLAIRE. SCHOOLS WERE CLOSED TODAY AS A PRECAUTION.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 7:15 PM CSTSpecial Marine WarningCRP60 min
Nov 19, 8:08 PM CSTSpecial Marine WarningCRP67 min
Nov 19, 8:36 PM CSTSevere Thunderstorm WarningCRPAransas, Calhoun54 min
Nov 19, 9:05 PM CSTSpecial Marine WarningCRP85 min
Nov 19, 9:08 PM CSTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, Victoria67 min
Nov 19, 9:50 PM CSTSevere Thunderstorm WarningCRPAransas, Calhoun55 min
Nov 19, 10:19 PM CSTSpecial Marine WarningCRP56 min
Nov 19, 10:55 PM CSTSpecial Marine WarningCRP2 hr
Nov 20, 12:47 AM CSTSpecial Marine WarningCRP88 min
Nov 20, 2:02 AM CSTSpecial Marine WarningCRP88 min
Nov 20, 5:07 AM CSTFlash Flood WarningCRPAransas113 min
Nov 20, 7:01 AM CSTAreal Flood WarningCRPAransas3 hr
Nov 20, 8:17 AM CSTFlash Flood WarningCRPSan Patricio95 min
Nov 20, 8:31 AM CSTRiver Flood WarningCRPCalhoun, Victoria8 days
Nov 20, 12:55 PM CSTFlash Flood WarningCRPBee, Goliad3 hr
Nov 20, 2:51 PM CSTRiver Flood WarningCRPBee, Nueces, San Patricio5 hr
Nov 20, 2:51 PM CSTRiver Flood WarningCRPRefugio5 days
Nov 20, 3:10 PM CSTRiver Flood WarningCRPCalhoun, Victoria5 days
Nov 20, 3:24 PM CSTSmall Craft AdvisoryCRP3 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.